PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



Stability of discrete control systems

CA Nse

Abstract




Consider the discrete control system
x(t+1) = Ax(t) + Bu(t), y(t) = Hu[t] (*)
for t ∈ T = {0,1,2,...}
We implore the notion of asymptotic controllability to show that, a system which can be stabilized by an arbitrary feedback u+ g(x) an also be stabilized by a linear feedback u+ D(x).

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 547-548



http://dx.doi.org/10.4314/jonamp.v10i1.40174
AJOL African Journals Online